# SDR DALA2016092406808

- Difficulty date: September 22, 2016
- Submitted: September 26, 2016
- Operation: Air carrier
- Aircraft: N968AT
- Make and model: Boeing 717-200
- Aircraft serial: 55029
- Aircraft time: 42,592 hours, 29,329 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN CRACKED AT UPPER FASTENER IN FORMER 1152 BETWEEN L2-L3 LT LOCATION MARKED.  REMOVED DAMAGE FROM FUSELAGE SKIN CRACKED AND REPAIRED IAW ER/A 549614-14.  REPAIR REQUIRES REPETITIVE INSPECTIONS EVERY 3000 FLIGHT CYCLES.
